# SDR SWAA2016101908913

- Difficulty date: October 3, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 62,757 hours, 36,804 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT BULLNOSE SKIN CRACKED AT ACTUATOR ATTACH POINT.  REPAIRED SKIN PER SRM.
